# SDR 95FDEA01874

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Failed
- Location: Ldg Gear Handle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM PHL, LANDING GEAR LEVER FAILED TO RAISE PASS THE OFF POSITION.  THE LANDING GEAR LEVER LATCH FAILED TO RELEASE.  CHECKLIST WAS ACCOMPLISHED.  LANDING GEAR WAS SUBSEQUENTLY RETRACTED USING THE LANDING GEAR LEVER LATCH TRIGGER.  SWAPPED LANDING GEAR ACCESSORY MODULE, NO HELP.  REINSTALLED ORIGINAL BOX.  REPLACED R92 LANDING GEAR SAFETY RELAY (OVERHEAT), NO HELP.  FOUND NO POWER GOING TO LEVER LATCH SOLENOID (LANDING GEAR HANDLE), WITH LEVER LATCH CIRCUIT BREAKER PULLED.  CHANGED LEVER LATCH SOLENOID.  GEAR HANDLE CHECKED BY DISCONNECTING WALKING BEAM.  OK FOR SERVICE.
